# SDR SWAA2025111224461

- Difficulty date: October 15, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI INSPECTION: MAIN CABIN - FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 TO RBL 24.75.  REPLACED BREAK PANEL SUPPORT AND FASTENERS ON FLOOR STRUCTURE STA 540 BL0 TO RBL 24.75 AT MAIN CABIN B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A0060 SHEET 46 REV-.
